MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R
Model Number 02.12.0210FR
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 december 2020: lot 2000428: (b)(4) items manufactured and released on 13-mar-2020.Expiration date: 2025-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any other similar reported event.
 
Event or Problem Description
Liner revision and washout performed 1 month after the primary surgery due to an infection (staphylococcus).The insert was exchanged for one of the same size.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11154510
Report Number3005180920-2021-00044
Device Sequence Number16998106
Product Code JWH
UDI-Device Identifier07630030826146
UDI-Public07630030826146
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2025
Device Model Number02.12.0210FR
Device Catalogue Number02.12.0210FR
Device Lot Number2000428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight60